Oscillatoriness of solutions of a second order differential equation
Annales Polonici Mathematici, Tome 45 (1985) no. 3, pp. 261-273
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Pavel Šoltés 1 ; Eva Švidroňová 1
@article{10_4064_ap_45_3_261_273,
author = {Pavel \v{S}olt\'es and Eva \v{S}vidro\v{n}ov\'a},
title = {Oscillatoriness of solutions of a second order differential equation},
journal = {Annales Polonici Mathematici},
pages = {261--273},
year = {1985},
volume = {45},
number = {3},
doi = {10.4064/ap-45-3-261-273},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-45-3-261-273/}
}
TY - JOUR AU - Pavel Šoltés AU - Eva Švidroňová TI - Oscillatoriness of solutions of a second order differential equation JO - Annales Polonici Mathematici PY - 1985 SP - 261 EP - 273 VL - 45 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-45-3-261-273/ DO - 10.4064/ap-45-3-261-273 LA - en ID - 10_4064_ap_45_3_261_273 ER -
%0 Journal Article %A Pavel Šoltés %A Eva Švidroňová %T Oscillatoriness of solutions of a second order differential equation %J Annales Polonici Mathematici %D 1985 %P 261-273 %V 45 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-45-3-261-273/ %R 10.4064/ap-45-3-261-273 %G en %F 10_4064_ap_45_3_261_273
Pavel Šoltés; Eva Švidroňová. Oscillatoriness of solutions of a second order differential equation. Annales Polonici Mathematici, Tome 45 (1985) no. 3, pp. 261-273. doi: 10.4064/ap-45-3-261-273
Cité par Sources :